Alert archive / Nevada / Lake Wind Advisories in 2009
Lake Wind Advisory 21, NWS Reno, NV
NWS Reno, NV issued this lake wind advisory at Apr 8, 2009, 3:11 AM PDT for 4 counties in California; 5 counties in Nevada. It took effect at Apr 8, 2009, 11:00 AM PDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 8, 2009, 3:11 AM PDT (10:11 UTC)
- In effect from
- Apr 8, 2009, 11:00 AM PDT
- Expired
- Apr 8, 2009, 8:00 PM PDT
- In force
- 9 hr
- Issued by
- NWS Reno, NV
Counties Alpine County, CA, El Dorado County, CA, Nevada County, CA, Placer County, CA, Churchill County, NV, Douglas County, NV, Lyon County, NV, Pershing County, NV, Washoe County, NV
The radar
The Reno radar (KRGX), 46 km from the middle of the area, began a volume at 10:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 00:00Z, 10.2 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5125 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KREV 081011 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 311 AM PDT WED APR 8 2009 CAZ072-NVZ002-004-081815- /O.NEW.KREV.LW.Y.0021.090408T1800Z-090409T0300Z/ GREATER LAKE TAHOE AREA- WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TRUCKEE...FERNLEY... FALLON...SILVER SPRINGS 311 AM PDT WED APR 8 2009 ...LAKE WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT THIS EVENING. * WINDS: WEST TO NORTHWEST INCREASING BY LATE MORNING TO WEST 15 TO 20 MPH WITH GUSTS UP TO 35 MPH. * WAVE HEIGHTS: 2 TO 3 FEET. LOCALLY HIGHER 4 FOOT WAVES FROM MID LAKE TO THE EAST SHORES OF LAKE TAHOE AND PYRAMID LAKE. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ MJD HTTP://WEATHER.GOV/RENO
3 follow-up statements
000 WWUS75 KREV 081758 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 1058 AM PDT WED APR 8 2009 CAZ072-NVZ002-004-090000- /O.CON.KREV.LW.Y.0021.090408T1800Z-090409T0300Z/ GREATER LAKE TAHOE AREA- WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TRUCKEE...FERNLEY... FALLON...SILVER SPRINGS 1058 AM PDT WED APR 8 2009 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * WINDS: WEST TO NORTHWEST 15 TO 20 MPH WITH GUSTS UP TO 35 MPH. * WAVE HEIGHTS: 2 TO 3 FEET. LOCALLY HIGHER 4 FOOT WAVES FROM MID LAKE TO THE EAST SHORES OF LAKE TAHOE AND PYRAMID LAKE. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ HTTP://WEATHER.GOV/RENO
000 WWUS75 KREV 082249 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 349 PM PDT WED APR 8 2009 CAZ072-NVZ002-004-090300- /O.CON.KREV.LW.Y.0021.000000T0000Z-090409T0300Z/ GREATER LAKE TAHOE AREA- WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TRUCKEE...FERNLEY... FALLON...SILVER SPRINGS 349 PM PDT WED APR 8 2009 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * WINDS: WEST TO NORTHWEST 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. * WAVE HEIGHTS: 2 TO 3 FEET. LOCALLY HIGHER 4 FOOT WAVES FROM MID LAKE TO THE EAST SHORES OF LAKE TAHOE AND PYRAMID LAKE. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ HTTP://WEATHER.GOV/RENO
000 WWUS75 KREV 090242 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 742 PM PDT WED APR 8 2009 CAZ072-NVZ002-004-090345- /O.EXP.KREV.LW.Y.0021.000000T0000Z-090409T0300Z/ GREATER LAKE TAHOE AREA- WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TRUCKEE...FERNLEY... FALLON...SILVER SPRINGS 742 PM PDT WED APR 8 2009 ...LAKE WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING... THE LAKE WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING. WIND SPEEDS HAVE DECREASED THIS EVENING AND THE LAKE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 8 PM PDT. $$ HTTP://WEATHER.GOV/RENO
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this lake wind advisory went out at Apr 7, 10:27 PM PDT, 4 hours 44 minutes earlier.
Area forecast discussion, Apr 7, 10:27 PM PDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
1027 PM PDT TUE APR 7 2009
.UPDATE...
PRESSURE GRADIENT HAS RELAXED SUBSTANTIALLY LATE THIS EVENING AND
MOST PCPN LOADING HAS DECREASED AS WELL WEST OF THE CREST. WINDS
HAVE DECREASED FROM EARLIER IN THE EVENING AND THUS HAVE OPTED TO
CANCEL BOTH THE WIND ADVISORY FOR NVZ003 AND THE LAKE WIND
ADVISORY FOR PYRAMID.
ON THE PCPN FRONT UPPER LOW IS NEARLY ON SHORE IN THE BAY AREA NOW.
HEAVIEST PCPN NOW IS LOCATED SW OF THE SRN SIERRA ND ALONG THE
WEST SLOPES OF THE SRN SIERRA. STILL THINK AS THE UPPER LOW TRACKS
INLAND THAT INSTABILITY AROUND ITS CORE WILL ALLOW ADDITIONALLY
MODERATE TO HEAVY SNOW SHOWERS TO DEVELOP. NOT COMPLETELY
CONVINCED NOW THAT TAHOE AREA WILL SEE ENOUGH SNOW ABOVE 7000 FEET
TO MEET ADVISORY CRITERIA...BUT DO NOT WANT TO CANCEL THE ADVISORY
JUST YET. 00 UTC GFS STILL DEVELOPING A DECENT AMOUNT INTO MONO
COUNTY AND STILL KEEPS PCPN OVER AREAS NORTH OF A LINE FROM
SUSANVILLE TO GERLACH WHERE DEFORMATION AXIS IS STILL FORECAST TO
DEVELOP LATE TONIGHT. WILL LEAVE ALL WINTER ADVISORIES AS IS FOR
NOW AND LET NEXT SHIFT MONITOR/MAKE ADJUSTMENTS AS NEEDED. MLF
&&
.PREVIOUS DISCUSSION... /ISSUED 750 PM PDT TUE APR 7 2009/
UPDATE...
STRONG THERMAL AND PRESSURE GRADIENT BEHIND COLD FRONT WORKING
ACROSS WESTERN NV SHOULD KEEP WINDS RATHER GUSTY THROUGH THE NEXT
3 HOURS. WITH GUSTS INCREASING ON THE WEST SIDE OF PYRAMID LAKE
HAVE OPTED TO EXTEND THE LAKE WIND ADVISORY THERE. MODEL PROGS
INDICATE GRADIENT WILL BEGIN TO DECREASE BY 11 PM. WILL REEVALUATE
WIND ADVISORIES PRIOR TO THAT TIME.
BAND OF PCPN CONTINUES ON THE WEST SLOPE WITH SOME RAIN/SNOW INTO
THE TAHOE BASIN. SO FAR NO SIG ACCUMULATIONS BUT THINK AS UPPER
LOW MOVES CLOSER LATE THIS EVENING THAT PCPN WILL INCREASE AGAIN.
HIGHEST PCPN RATES CURRENTLY ARE OVER THE CENTRAL VALLEY OF CA AND
TRYING TO EDGE CLOSER TO THE SRN SIERRA IN BETTER PROXIMITY TO JET
STREAK ROUNDING THE BASE OF THE LOW. THIS AREA MAY BECOME THE
FOCUS OF THE HEAVIEST PCPN OVERNIGHT. STILL THINKING THAT A
DEFORMATION AXIS WILL DEVELOP ACROSS THE FAR NRN CWA LATE TONIGHT
WITH A HEALTHY BAND OF PCPN DEVELOPING UNDER IT. HARD TO TELL
EXACT LOCATION OF ANY BAND YET THOUGH AS DEFORMATION AXIS WILL NOT
FULLY DEVELOP UNTIL LATER. MLF
PREVIOUS DISCUSSION... /ISSUED 636 PM PDT TUE APR 7 2009/
UPDATE...
WINDS GUSTING MUCH HIGHER THAN FORECAST ON THE LEE SIDE OF THE
SIERRA IN THE RENO/CARSON CITY AREAS. EVENING SOUNDING SHOWED LOTS
OF INSTABILITY WITH MIXING POTENTIALLY ABOVE 20000 FT WHILE ITS
UNLIKELY WE WOULD MIX TO THAT HEIGHT...THE MIXING IS SIGNIFICANT
ENOUGH TO DRIVE WIND GUSTS AT THE SFC AROUND 50 MPH. WITH A FAIRLY
LARGE BAND OF PCPN JUST WEST OF THE CREST PCPN LOADING IS ALSO AN
ISSUE AND MAY CONTINUE TO BE SO THROUGH THE EVENING. THUS HAVE
OPTED TO ISSUE A WIND ADVISORY FOR NVZ003 THROUGH 11 PM WOULD
PCPN...ALTHOUGH MEAGER...SHOULD BEGIN TO SPILL OVER. MLF
PREVIOUS DISCUSSION... /ISSUED 547 PM PDT TUE APR 7 2009/
UPDATE...
BAND OF MODERATE TO HEAVY PCPN IS PIVOTING INTO THE LAKE TAHOE
BASIN ATTM. KTVL HAS SWITCHED TO SNOW WITH THE TEMP NOW DOWN TO 37
DEGREES. THIS BAND IS THE AHEAD OF THE MAIN UPPER LOW MOVING
TOWARD THE COAST. JET STREAK ROUNDING THE BASE OF THE UPPER LOW IS
INTERACTING WITH MSTR OVER THE CENTRAL VALLEY OF CA AS WELL AND
PRODUCING CONVECTION THAT IS MOVING TOWARD THE MONO COUNTY AREA AS
WELL. 18 UTC NAM AND GFS BOTH SHOWED AN INCREASE IN QPF FROM TAHOE
SOUTH TONIGHT IN LINE WITH CURRENT EVENTS. WITH TEMPERATURES
RAPIDLY DROPPING AT THE ONSET OF THE PCPN DUE TO WET BULB EFFECT
EXPECT SNOW LEVELS FROM TAHOE SOUTH TO FALL QUICKLY THIS EVENING
AND ACCUMULATIONS TO START. WHILE ROADS WILL BE MAINLY WET EARLY
ON ACCUMULATIONS ON GRASSY SURFACES WILL START EARLY THIS EVENING.
ACCUMULATIONS ON ROADS WILL START LATER THIS EVENING. WITH BURSTS
OF MODERATE TO SNOW POSSIBLE THINK ACCUMULATIONS COULD BE JUST A
BIT MORE THAN ORIGINALLY FORECAST. WINDS WILL ALSO CONTINUE TO
GUSTS AND WILL HELP REDUCE VSBYS THIS EVENING OVER THE SIERRA.
WILL ISSUE A WINTER WEATHER ADVISORY MAINLY FOR SNOW BUT WILL
MENTION GUSTY WINDS AS WELL. MLF
PREVIOUS DISCUSSION... /ISSUED 300 PM PDT TUE APR 7 2009/
SHORT TERM...
UPPER LOW OFF THE CALIFORNIA COAST BEGINNING TO MAKE PROGRESS EAST
AS SYSTEM UPSTREAM OVER THE GULF OF ALASKA IS FINALLY CLOSE ENOUGH
TO GIVE IT A NUDGE. UPPER LOW IS ON TRACK TO MOVE ACROSS THE AREA
TONIGHT AND THEN EAST OF AREA ON WEDNESDAY WITH NO SIGNIFICANT
CHANGES FROM THINKING PREVIOUS TO THIS PACKAGE. TEMPERATURES WERE
ALREADY BEGINNING TO COOL ALOFT AS NOTED BY THE CONVECTIVE NATURE OF
THE CLOUDS OVER CENTRAL CALIFORNIA/SIERRA. STRONG THERMAL GRADIENT
WILL CONTINUE TO SET UP ALONG THE SIERRA THIS AFTERNOON AND THEN
PUSH OFF TO THE EAST ACROSS WESTERN NEVADA AS UPPER LOW AND
ASSOCIATED JET APPROACH. PRECIPITATION IS EXPECTED TO INCREASE ALONG
THE SIERRA INTO THIS EVENING AS LIFT/INSTABILITY INCREASE IN LEFT
FRONT QUADRANT OF JET. THERE WILL BE A BRIEF BUT LOCALLY HEAVY
PERIOD OF SNOWFALL FOR THE HIGH SIERRA ABOVE 8000 FEET WHERE 6 TO 12
INCHES WILL BE POSSIBLE. LESSER AMOUNTS ARE ANTICIPATED ELSEWHERE IN
MONO/ALPINE COUNTIES ALTHOUGH SOME INCONVENIENCE IS POSSIBLE FOR
TRAVELERS ALONG THE HIGHWAY 395 CORRIDOR FROM WALKER TO MAMMOTH
LAKES AS SEVERAL INCHES OF SNOW ARE EXPECTED.
FRONT WILL TRANSLATE QUICKLY EASTWARD INTO SURFACE THERMAL TROUGH
OVER THE BASIN AND RANGE WHICH WILL GREATLY LIMIT SHOWERS FROM RENO
SOUTHEAST TO HAWTHORNE. FOCUS WILL SHIFT NORTH AND EAST ALONG THIS
BOUNDARY AND DEFORMATION AXIS OVERNIGHT. MODELS HAVE BEEN PERSISTENT
IN DEVELOPING BAND OF SHOWERS FROM NORTHEAST CALIFORNIA ACROSS
NORTHERN WASHOE TO NEAR AND EAST OF KLOL/KFAL AND THEN PIVOTING IT
NORTH WEDNESDAY MORNING. ISOLATED THUNDER WAS KEPT THIS EVENING IN
THESE AREAS ALTHOUGH LACK OF MOISTURE INITIALLY DURING THE EVENING
MAY BE A LIMITING FACTOR. CONFIDENCE IS HIGHER IN SHOWER BAND AND
THUS POPS/QPF WERE INCREASED CONSIDERABLY LATE THIS EVENING INTO
EARLY WEDNESDAY. SNOW LEVELS AND WARM TEMPERATURES WILL LIMIT
SNOWFALL ACCUMULATIONS OVER THE BASIN AND RANGE. IN DEFORMATION AXIS
ACROSS NORTHEAST CALIFORNIA/NORTHWEST NEVADA...CONDITIONS WILL BE
MORE FAVORABLE FOR ACCUMULATING SNOW IN TROWEL FEATURE TO NORTHWEST
OF UPPER LOW. THE COLDER GFS WAS FAVORED WITH NEAR FREEZING WET BULB
TEMPERATURES AT THE SURFACE AND ISOTHERMAL LAYER ABOVE. SOME OF THE
QPF MEMBERS SUGGEST THERE COULD BE HEAVY SNOW ACCUMULATIONS IN A
NARROW BAND. DUE TO UNCERTAINTY IN EXACT POSITION OF HEAVIEST BANDS
AND THE OUTSIDE CHANCE THAT THE WARMER NAM COULD VERIFY...AMOUNTS
WERE KEPT IN ADVISORY CRITERIA WITH 2-4 INCHES MOST LIKELY. IN ANY
CASE IT LOOKS TO BE A WET AND HEAVY SNOW. WINDS WILL GENERALLY NOT
BE A PROBLEM EXCEPT FOR BRIEFLY THROUGH EARLY EVENING WHEN GUSTS
WILL APPROACH OR EXCEED 30 MPH.
SHOWERS WILL BEGIN TO DIMINISH WEDNESDAY AFTERNOON AS UPPER LOW
OPENS AND LIFTS NORTHEAST. A BREAK WEDNESDAY NIGHT AND THURSDAY WILL
BE FOLLOWED BY THE NEXT SYSTEM THURSDAY NIGHT AND FRIDAY WHICH IS
PROGGED TO TRACK SOUTHWARD ALONG THE WEST COAST. THAT SYSTEM IS
STILL FORECAST TO SPLIT WITH MUCH OF THE ENERGY DIVING SOUTHWARD
INTO BAJA. THE GFS HAS TRENDED BACK EASTWARD AND IS ALIGNED WELL
WITH THE ECMWF AND ALSO HAS DECENT ENSEMBLE SUPPORT. WHILE MUCH OF
THE JET ENERGY WILL REMAIN WEST AND SOUTH OF OUR AREA...DEEP
MOISTURE UNDER DEFORMATION AND EMBEDDED VORT MAXIMA SHOULD BE
SUFFICIENT TO BRING ANOTHER ROUND OF SHOWERS. CONFIDENCE HAS ALLOWED
FOR POPS TO BE INCREASED THURSDAY NIGHT INTO FRIDAY. SNOW LEVELS
SHOULD STAY JUST ABOVE THE LOWER VALLEY FLOORS ALTHOUGH SOME
FLUCTUATION IS EXPECTED. TEMPERATURES WILL BE COOL THE REST OF THE
WEEK WITH DAYTIME READINGS IN THE 40S AND 50S COMMON. HOHMANN
LONG TERM...SATURDAY THROUGH TUESDAY...
NUDGED UP POPS MONDAY NIGHT AND TUESDAY...OTHERWISE ONLY MINOR
CHANGES TO EXTENDED GRIDS.
RESIDUAL MOISTURE IN WEST TO NORTHWEST FLOW MAY ALLOW FOR A FEW
SHOWERS EARLY SATURDAY...ALTHOUGH THEY LOOK QUITE LIGHT. SATURDAY
NIGHT INTO MONDAY THE REGION GETS INTO A SHORT WAVE RIDGE BEFORE THE
ECMWF BRINGS IN A SPLITTING TROUGH MONDAY NIGHT AND TUESDAY.
MEANWHILE...THE GFS BRINGS ENERGY INTO THE PACIFIC NORTHWEST AND
FLATTENS THE RIDGE AS EARLY AS SUNDAY NIGHT. IT ALSO BRINGS IN SOME
SHOWERS TO THE SIERRA NEAR AND NORTH OF LAKE TAHOE AND ACROSS FAR
NORTHERN NEVADA. THE 12Z NAEFS SHOWS ALL PRECIP POTENTIAL FOR
NORTHWEST CALIFORNIA AND INTO OREGON SUNDAY NIGHT AND MONDAY...MORE
IN LINE WITH THE ECMWF. WITH SOME DISCREPANCY BUT MORE CONFIDENCE IN
THE ECMWF/NAEFS...I LEFT THE GHOST POPS THAT WERE PREVIOUSLY ENTERED
INTO THE GRIDS.
AS FAR AS PRECIP MENTION...I WILL SIDE WITH THE ECMWF CONCEPT AND
HOLD OFF PRECIP UNTIL MONDAY NIGHT AND TUESDAY AS THE SPLITTING
ENERGY IMPINGES ON THE REGION. I DID UP POPS FOR THAT TIME PERIOD
(MONDAY NIGHT NORTH AND THEN TUESDAY ALL OVER THE CWA) GIVEN THAT
THE ECMWF AND GFS RE-CONVERGE ON THE CONCEPT OF A TROUGH OVERHEAD.
THE DETERMINISTIC GFS AND EC ARE BACKED UP BY THE 12Z NAEFS...WHICH
SHOWS A -1.5 STANDARD DEVIATION IN THE 500 MB HEIGHT FIELD OVERHEAD
MONDAY NIGHT AND TUESDAY. THAT MUCH OF A DEVIATION INDICATES THAT
THE NAEFS HAS GOOD ENSEMBLE MEMBER SUPPORT FOR A TROUGH...WHICH
SUPPORTS ABOVE CLIMATOLOGICAL POPS FOR THE CWA. SNYDER
AVIATION...
FOR KRNO...NO CONCERNS WITH A FEW QUICK -SHRA OR SPRINKLES PSBL
CIRCA 04Z-08Z.
FOR KLOL...GUSTY SOUTH WINDS WILL CREATE BLDU UNTIL ARND 06Z...THEN
BLDU ENDING AS PREVAILING -RA (POSSIBLY REDUCING VSBYS TO 3-5SM IN
BRIEF RA) DEVELOPS TIL 12Z-15Z WEDNESDAY.
FOR KTVL/KTRK...VSBYS AND CIGS TO FALL RAPIDLY ONCE -SHRA OR -SHRASN
TURNS TO -SHSN CIRCA 04Z-06Z. WDSPRD -SHSN/SHSN TO CONTINUE FROM
06Z-CIRCA 15Z WEDNESDAY THEN DECREASE TO SCT -SHSN. KTVL DROP TO
PREVAILING CONDS BELOW MINIMUMS DURING THE 04/06Z TO 15Z PERIOD...
WITH KTRK DROPPING OCCASIONALLY TO BELOW INSTRUMENT APPROACH MINS AT
TIMES IN HEAVIER SHSN. SNYDER
&&
.REV WATCHES/WARNINGS/ADVISORIES...
NV...WINTER WEATHER ADVISORY UNTIL 11 AM PDT WEDNESDAY FOR NVZ005.
WINTER WEATHER ADVISORY UNTIL 11 AM PDT WEDNESDAY FOR NVZ002.
CA...WINTER WEATHER ADVISORY UNTIL 11 AM PDT WEDNESDAY FOR CAZ070-071.
WINTER WEATHER ADVISORY UNTIL 11 AM PDT WEDNESDAY FOR CAZ072-073.
&&
HTTP://WEATHER.GOV/RENOThe office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 6:29 PM PDT | Wind Advisory | REV | Douglas, Lyon, Storey, Washoe | 4 hr |
Nearby
Lake Wind Advisories in Nevada, 2009Lake Wind Advisories in California, 2009Every lake wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.